... victoza but I find myself ravenously hungry since starting bydureon. I'm frustrated because I cant find anyone else experiencing this. I am really, really hungry although I don't want anything to eat but my stomach is growling and I can't concentrate on anything. I will eat a full meal and be hungry again within 10 minutes.
I just started Bydureon last week. My appetite is off the charts.. I try to keep healthy snacks at my desk at all times, but somehow what I crave is sweets.. I noticed my blood pressure went down, but my glucose level went up. I only really test in the morning. Today is the second shot. Did you ever stop being so hungry or did your Dr have to change your medication. My Dr wanted me on this MED because it can help people lose weight. I'm not sure the opposite is what will happen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2011 • 2 answers
Posted 17 Jan 2012 • 2 answers
Posted 18 Jan 2014 • 1 answer
Posted 10 Feb 2014 • 2 answers
Posted 25 Apr 2016 • 0 answers